Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 1, Pages 31-35

On the extension of positive linear functionals

1Mathematical and Informational Department, Khujand's Scienti?c Center, Academy of Sciences, P.O. 3 Box 113, Khujand, Tajikistan
2Mathematics Department, Faculty of Science, Ain Shams University, Cairo, Egypt

Received 12 September 1997; Revised 20 April 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.